Alert archive / Florida / Tornado Warnings in 2026
Tornado Warning 25, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 16, 2026, 5:46 AM CDT for Gulf County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2026, 5:46 AM CDT (10:46 UTC)
- Expired
- Mar 16, 2026, 6:01 AM CDT
- In force
- 15 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Gulf County, FL
The radar
The Eglin Afb radar (KEVX), 90 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.8 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.7
The text
As transmitted.
566
WFUS52 KTAE 161046
TORTAE
FLC045-161115-
/O.NEW.KTAE.TO.W.0025.260316T1046Z-260316T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
646 AM EDT Mon Mar 16 2026
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
West central Gulf County in the Panhandle of Florida...
* Until 715 AM EDT/615 AM CDT/.
* At 646 AM EDT/546 AM CDT/, a severe thunderstorm capable of
producing a tornado was located near Mexico Beach, or near Port St.
Joe, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Mexico Beach around 550 AM CDT.
Other locations impacted by this tornadic thunderstorm include Beacon
Hill, Saint Joe Beach, and Highland View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2988 8542 2993 8540 2993 8539 2994 8539
3005 8534 2989 8519 2980 8541
TIME...MOT...LOC 1046Z 224DEG 12KT 2989 8537
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
58-REESE1 follow-up statement
979
WWUS52 KTAE 161101
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
701 AM EDT Mon Mar 16 2026
FLC045-161111-
/O.CAN.KTAE.TO.W.0025.000000T0000Z-260316T1115Z/
Gulf FL-
701 AM EDT Mon Mar 16 2026
...THE TORNADO WARNING FOR WEST CENTRAL GULF COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.
&&
LAT...LON 2988 8542 2993 8540 2993 8539 2994 8539
3005 8534 2989 8519 2980 8541
TIME...MOT...LOC 1100Z 224DEG 12KT 2993 8533
$$
58-REESEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 16, 2:14 AM CDT, 3 hours 32 minutes earlier. Its key messages:
- Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 2:14 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026
...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026
- Potentially significant severe weather threat continues through
Monday morning. All hazard remain possible: scattered damaging
gusts up to 70 mph, a few tornadoes (a couple may be strong),
and large hail up to 1 inch. Please ensure you have multiple
ways to receive warnings.
- Hazardous marine and beach conditions expected today in the wake
of a strong cold front. High risk of rip currents at all local
beaches with gale to advisory level conditions over the waters.
- A late season frost/freeze is forecast for Monday and Tuesday
nights with freezing to sub-freezing wind chills. A Freeze
Warning is in effect beginning late tonight for Southeast AL,
the FL Panhandle, and most of Southwest GA. Additional freeze
products are likely needed for tomorrow night.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026
Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.
The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.
Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.
&&
.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026
Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.
Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.
&&
.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026
MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.
&&
.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026
Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&
.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026
Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&
.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026
The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.
While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 35 56 33 / 80 0 0 0
Panama City 70 39 56 37 / 80 0 0 0
Dothan 63 29 53 28 / 90 0 0 0
Albany 68 30 53 29 / 90 0 0 0
Valdosta 71 33 56 30 / 80 10 0 0
Cross City 76 35 59 29 / 70 10 0 0
Apalachicola 72 38 55 37 / 80 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
CDT/ Tuesday for FLZ007>013-016-326.
High Rip Current Risk through late tonight for FLZ108-112-114-
115.
GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
142>148-155>158.
AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
ALZ065>069.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
GMZ730-735-755-765-775.
Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
770-772.
Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
GMZ751-752-770-772.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3In the hours before
Special weather statement, Mar 16, 4:46 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tallahassee FL
546 AM EDT Mon Mar 16 2026
FLZ011-016-GAZ155-156-161015-
Gadsden FL-Jackson FL-Decatur GA-Seminole GA-
546 AM EDT Mon Mar 16 2026
...A STRONG THUNDERSTORM WILL IMPACT EASTERN JACKSON...NORTHERN
GADSDEN...DECATUR AND SOUTHEASTERN SEMINOLE COUNTIES THROUGH 615 AM
EDT/515 AM CDT/...
At 546 AM EDT/446 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Chattahoochee, or 16 miles southwest of Bainbridge,
moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bainbridge, West Bainbridge, Chattahoochee, Climax, Hanover, Ausmac,
Reynoldsville, Decatur Co A/P, Recovery, Steinham Store, Faceville,
Jinks, Fowlstown, and Lake Seminole.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida...and southwestern Georgia.
&&
LAT...LON 3086 8438 3067 8482 3074 8490 3107 8456
3107 8438
TIME...MOT...LOC 0946Z 236DEG 33KT 3075 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Mar 16, 5:07 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
607 AM EDT Mon Mar 16 2026
GAZ144-145-156-157-161100-
Decatur GA-Baker GA-Mitchell GA-Grady GA-
607 AM EDT Mon Mar 16 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DECATUR...
NORTHWESTERN GRADY...MITCHELL AND CENTRAL BAKER COUNTIES THROUGH 700
AM EDT...
At 607 AM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Newton, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Newton, Pelham, Camilla, Baconton, Vada, Flint, Hopeful, Red Store
Crossroads, Harrells Still, Lester, Freeman, Mitchell Co A/P,
Branchville, and Greenough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3144 8400 3114 8410 3098 8437 3108 8454
3109 8454 3143 8434
TIME...MOT...LOC 1007Z 226DEG 27KT 3117 8442
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
58-REESESpecial weather statement, Mar 16, 5:13 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
513 AM CDT Mon Mar 16 2026
ALZ068-FLZ007>009-161100-
Geneva AL-Holmes FL-Central Walton FL-North Walton FL-
513 AM CDT Mon Mar 16 2026
...A CLUSTER OF THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
GENEVA...NORTHERN WALTON AND HOLMES COUNTIES THROUGH 600 AM CDT...
At 512 AM CDT, Doppler radar was tracking a cluster of thunderstorms
7 miles west of De Funiak Springs, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Geneva, Hartford, Eglin Air Force Base, Union,
Liberty, Ponce De Leon, Caryville, Westville, Black, Oakwood Hills,
Cluster Springs, Kellys Crossroads, Cerrogordo, Gritney, Glendale,
Pleasant Ridge, Izagora, New Hope, and New Harmony.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 AM CDT for southeastern
Alabama...and the Panhandle of Florida.
&&
LAT...LON 3085 8639 3097 8611 3109 8593 3109 8571
3096 8565 3079 8574 3079 8582 3075 8583
3065 8607 3059 8639
TIME...MOT...LOC 1012Z 228DEG 44KT 3077 8625
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERSpecial weather statement, Mar 16, 5:27 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
627 AM EDT Mon Mar 16 2026
FLZ014>017-027-115-127-326-426-161130-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-
627 AM EDT Mon Mar 16 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN GULF...WAKULLA...
GADSDEN...LIBERTY...LEON AND NORTHWESTERN FRANKLIN COUNTIES THROUGH
730 AM EDT/630 AM CDT/...
At 626 AM EDT/526 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Wewahitchka to 6 miles
northwest of Eastpoint. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Quincy, Havana, Midway, Crawfordville, Florida A and M,
Apalachicola, Stonemill Creek, Doak Campbell Stadium, Greensboro,
Orange, Wakulla, Wewahitchka, Gretna, Sopchoppy, Lake Bradford, and
Honeyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.
&&
LAT...LON 2971 8504 3008 8526 3023 8508 3027 8506
3070 8462 3062 8407 3021 8415
TIME...MOT...LOC 1026Z 224DEG 24KT 3010 8515 2981 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
58-REESELocal storm report, Mar 16, 5:30 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
630 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM Tstm Wnd Gst 3 SSW Nashville 31.16N 83.26W
03/16/2026 M43 MPH Berrien GA Mesonet
Ambient weather station measured wind gust
of 43.4 mph.
0218 AM Marine Tstm Wind 1 NW Shell Point 30.07N 84.30W
03/16/2026 M41 MPH Wakulla FL Mesonet
Ambient station in Wakulla Co measured wind
gust of 41.2 mph.
0420 AM Marine Tstm Wind Alligator Point 29.90N 84.40W
03/16/2026 M40 MPH Franklin FL Mesonet
Station ID: F9222 measured wind gust of 40
mph.
&&Special weather statement, Mar 16, 5:43 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
643 AM EDT Mon Mar 16 2026
FLZ007>014-016-108-112-114-115-326-161130-
Gadsden FL-Inland Bay FL-Calhoun FL-Northern Liberty FL-
Inland Gulf FL-South Walton FL-North Walton FL-Coastal Gulf FL-
Coastal Bay FL-Holmes FL-Central Walton FL-Jackson FL-
Coastal Franklin FL-Washington FL-
643 AM EDT Mon Mar 16 2026
...A CLUSTER OF THUNDERSTORMS WILL IMPACT JACKSON...GULF...BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
COUNTY IN BIG BEND FLORIDA...WALTON AND HOLMES COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND
FLORIDA... WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA AND
SOUTHWESTERN FRANKLIN COUNTIES IN BIG BEND FLORIDA THROUGH 730 AM
EDT/630 AM CDT/...
At 641 AM EDT/541 AM CDT/, Doppler radar was tracking a cluster of
thunderstorms 9 miles south of De Funiak Springs, moving northeast
at 60 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Marianna, Santa Rosa Beach, De Funiak Springs, Blountstown,
Chipley, Graceville, Port St. Joe, Springfield, Mexico Beach, Hiland
Park, Eglin Air Force Base, Chattahoochee, Tyndall Air Force Base,
and White City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.
&&
LAT...LON 3040 8639 3038 8633 3042 8631 3039 8611
3047 8613 3046 8619 3050 8620 3046 8639
3099 8639 3100 8500 3072 8491 3070 8462
3008 8526 2971 8504 2959 8502 2960 8536
2973 8548 2989 8550 3022 8605 3034 8639
TIME...MOT...LOC 1041Z 231DEG 51KT 3059 8609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
99-OLIVERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 11:47 PM CDT | Special Marine Warning | TAE | 88 min | |
| Mar 16, 1:13 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 1:29 AM CDT | Special Weather Statement | TAE | Leon | 46 min |
| Mar 16, 1:35 AM CDT | Special Weather Statement | TAE | Liberty | 40 min |
| Mar 16, 1:38 AM CDT | Special Weather Statement | TAE | Leon | 37 min |
| Mar 16, 2:19 AM CDT | Special Weather Statement | TAE | Leon | 26 min |
| Mar 16, 2:33 AM CDT | Special Marine Warning | TAE | 117 min | |
| Mar 16, 3:24 AM CDT | Special Marine Warning | TAE | 66 min | |
| Mar 16, 3:56 AM CDT | Special Weather Statement | TAE | Franklin, Jefferson, Leon, Wakulla | 49 min |
| Mar 16, 4:24 AM CDT | Special Weather Statement | TAE | Lafayette | 66 min |
| Mar 16, 4:58 AM CDT | Special Marine Warning | TAE | 76 min | |
| Mar 16, 5:13 AM CDT | Special Weather Statement | TAE | Holmes | 47 min |
| Mar 16, 5:27 AM CDT | Special Weather Statement | TAE | Gadsden, Leon, Liberty | 63 min |
| Mar 16, 5:43 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 5:43 AM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 47 min |
| Mar 16, 5:48 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 42 min |
| Mar 16, 6:24 AM CDT | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 96 min |
| Mar 16, 6:27 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 48 min |
| Mar 16, 6:28 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 92 min |
| Mar 16, 6:39 AM CDT | Tornado Warning | TAE | Franklin, Liberty, Wakulla | 23 min |
| Mar 16, 6:47 AM CDT | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 43 min |
| Mar 16, 7:01 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 59 min |
| Mar 16, 7:13 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 77 min |
| Mar 16, 7:53 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 52 min |
| Mar 16, 8:06 AM CDT | Special Weather Statement | TAE | Holmes | 54 min |
| Mar 16, 8:17 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 8:28 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 62 min |
| Mar 16, 8:40 AM CDT | Tornado Warning | TAE | Jefferson, Madison | 35 min |
| Mar 16, 8:43 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 62 min |
| Mar 16, 8:45 AM CDT | Special Weather Statement | TAE | Gadsden | 45 min |
| Mar 16, 8:49 AM CDT | Special Marine Warning | TAE | 7 min | |
| Mar 16, 8:50 AM CDT | Special Marine Warning | TAE | 93 min | |
| Mar 16, 9:30 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 60 min |
| Mar 16, 9:37 AM CDT | Severe Thunderstorm Warning | TAE | Franklin | 53 min |
| Mar 16, 9:42 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 48 min |
| Mar 16, 10:12 AM CDT | Special Weather Statement | TAE | Franklin | 63 min |
| Mar 16, 10:17 AM CDT | Special Weather Statement | TAE | Taylor | 88 min |
| Mar 16, 10:22 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 16, 10:22 AM CDT | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 53 min |
| Mar 16, 10:51 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Mar 16, 11:01 AM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 59 min |
| Mar 16, 11:19 AM CDT | Special Weather Statement | TAE | Lafayette | 56 min |
| Mar 16, 11:37 AM CDT | Special Weather Statement | TAE | Madison | 23 min |
| Mar 16, 11:47 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 43 min |
| Mar 16, 12:25 PM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 52 min |
Nearby
Tornado Warnings in Florida, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.